# SDR HALA202311274258

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 33,834 hours, 5,365 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-YELLOW HD SYSTEM LOW QUANTITY. REMOVED AND REPLACED MANIFOLD CHECK VALVE O-RING IAW AMM 29-13-53-400-802-A. SERVICED YELLOW HYDRAULIC SYSTEM WITH SKYDROL PE-5 TO FULL CAPACITY IAW AMM 12-12-29-03, OPS CHECK GOOD, NO LEAKS NOTED, A/C OK FOR SVC
